# SDR SWAA2022072531592

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 20,252 hours, 9,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2816
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP / [01] R&RED EMERGENCY BATTERY PACK M2816 PER AMM 33-51-06.
